Abstract:
Infinite series of boundary conditions that are consistent with even-order higher symmetries and ensure the integrability of a Burgers type equation are constructed.
Citation:
S. I. Svinolupov, I. T. Habibullin, “Integrable boundary conditions for many-component burgers equations”, Mat. Zametki, 60:6 (1996), 888–901; Math. Notes, 60:6 (1996), 671–680
This publication is cited in the following 3 articles:
A.Yu. Konyaev, “On the Linearization of Certain Singularities of Nijenhuis Operators”, Russ. J. Math. Phys., 31:1 (2024), 106
A. V. Gladkov, V. V. Dmitrieva, R. A. Sharipov, “Some nonlinear equations reducible to diffusion-type equations”, Theoret. and Math. Phys., 123:1 (2000), 436–445
Adler, V, “Boundary conditions for integrable equations”, Journal of Physics A-Mathematical and General, 30:10 (1997), 3505